Volume 8, Issue 1 (Journal of Control, V.8, N.1 Spring 2014)                   JoC 2014, 8(1): 21-30 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

keshvari-khor H, Karimpour A, Pariz N. Identification of Switched Linear Systems Using Simultaneous Linear Equations (SLE) Mapping . JoC 2014; 8 (1) :21-30
URL: http://joc.kntu.ac.ir/article-1-39-en.html
1- Ferdowsi University of Mashhad
Abstract:   (7825 Views)
This paper proposes a new method for the identification of switched linear systems. The proposed method includes two main steps of mapping and clustering. At the first step, a mapping is developed from the space of input-output data into the parameter space. A lot of linear equation sets, composed of equal number of equations and unknowns, are solved in this part. At the next step, submodel parameters are derived by clustering the parameters obtained in previous step, into several groups. Since the clustering step is carried out in the parameter space, the proposed method makes no distinction between the identification of switched linear systems and piecewise linear systems and the identification of submodel parameters is done independently of the estimation of switching signal. Numerical examples show the effectiveness of the proposed method in the identification of switched linear systems.
Full-Text [PDF 330 kb]   (2354 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2014/05/24 | Accepted: 2014/09/4 | Published: 2014/12/11

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb